# SDR PLGA101995E

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BE
- Make and model: Beech 1900C
- Aircraft serial: UB48
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Part number: 5052432626
- Condition: Broken
- Location: Capt Rt Rudder
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN FROM FLT NR 4453 - THE CAPTAINS RIGHT RUDDER PEDDLE ARM BROKE OFF.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT, AND FOUND ARM HAD FAILED AT PEDAL PIVOT POINT.  THE ARM WAS REPLACED AND THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
